# SDR AALA20040054

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 861CAE1
- Part serial: 00817
- Condition: Bird Strike
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT/T1193/11  AFTER LIFTOFF STICK SHAKER STARTED AND CONTINUED UNTIL LANDING.  INSPECTION FOUND ANGLE OF ATTACK DAMAGED DUE TO A BIRD STRIKE.  REPLACED CAPTAINS ANGLE OF ATTACH SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
